Skip to Main content Skip to Navigation
New interface
Journal articles

High frequency asymptotics of guided modes in optical fibres

Anne-Sophie Bonnet-Ben Dhia 1 Rabia Djellouli 
1 POEMS - Propagation des Ondes : Étude Mathématique et Simulation
Inria Saclay - Ile de France, UMA - Unité de Mathématiques Appliquées, CNRS - Centre National de la Recherche Scientifique : UMR7231
Abstract : The high-frequency asymptotics of guided modes of dielectric waveguides is studied, firstly under the weak guidance assumptions which lead to a scalar problem, and then for Maxwell's system. The authors prove that the field tends to vanish everywhere the refractive index is not maximum. Moreover, for the vector model, it is proved that the field tends to become transverse. If the core of the guide is homogeneous, then the limit problem, which is an eigenvalue problem set inside the core, is derived. Various asymptotic estimates on the dispersion curves are established.
Document type :
Journal articles
Complete list of metadata
Contributor : Aurélien Arnoux Connect in order to contact the contributor
Submitted on : Thursday, June 19, 2014 - 1:52:28 PM
Last modification on : Wednesday, May 11, 2022 - 12:06:04 PM

Links full text




Anne-Sophie Bonnet-Ben Dhia, Rabia Djellouli. High frequency asymptotics of guided modes in optical fibres. IMA Journal of Applied Mathematics, 1994, 52 (3), pp.271-287. ⟨10.1093/imamat/52.3.271⟩. ⟨hal-01010215⟩



Record views